Differential and Integral Equations

Integral continuity and stability for stochastic hyperbolic equations

Bohdan Maslowski, Jan Seidler, and Ivo Vrkoč

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 355-382.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870195

Mathematical Reviews number (MathSciNet)
MR1195388

Zentralblatt MATH identifier
0777.35096

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35B35: Stability 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

Citation

Maslowski, Bohdan; Seidler, Jan; Vrkoč, Ivo. Integral continuity and stability for stochastic hyperbolic equations. Differential Integral Equations 6 (1993), no. 2, 355--382. https://projecteuclid.org/euclid.die/1370870195


Export citation